Electron. J. Differential Equations, Vol. 2023 (2023), No. 27, pp. 1-14.

Growth properties of solutions of complex differential equations with entire coefficients of finite (alpha,beta,gamma)-order

Benharrat Belaidi, Tanmay Biswas

In this article, we investigate the complex higher order linear differential equations in which the coefficients are entire functions of (α, β, γ)-order and obtain some results which improve and generalize some previous results of Tu et al. [29] as well as Belaidi [1, 2, 3].

Submitted July 22, 2023. Published March 11, 2023.
Math Subject Classifications: 30D35, 34M10.
Key Words: Complex differential equations; (alpha, beta, gamma)-order; growth of solutions.
DOI: https://doi.org/10.58997/ejde.2023.27

Show me the PDF file (334 KB), TEX file for this article.

Benharrat Belaidi
Department of Mathematics
Laboratory of Pure and Applied Mathematics
University of Mostaganem (UMAB), B. P. 227
Mostaganem, Algeria
email: benharrat.belaidi@univ-mosta.dz
Tanmay Biswas
Rajbari, Rabindrapally, R. N. Tagore Road, P.O.-Krishnagar
P. S. Kotwali, Dist-Nadia
PIN-741101, West Bengal, India
email: tanmaybiswas_math@rediffmail.com

Return to the EJDE web page